# SDR AALA202411017497

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,754 hours, 9,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST MAINTENANCE FOUND CLASS 1 FAULT "EPSU(11WL)EXT L.  MAINTENANCE REINSTALLED EMERGENCY POWER SUPPLY UNIT 11WL CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
